# SDR ASOA201706171692

- Difficulty date: June 17, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FS 280 FRAME FLOOR SUPPORT ANGLE CORRODED. REMOVED AND REPLACED UNSERVICEABLE 280 LOWER FRAME SUPPORT ANGLE WITH NEW SUPPORT ANGLE IAW SRM 51-42-06-001-001 A01 AND DRAWING CC670-34010. RESTORED CIC TO REPAIR AREA. REFERENCE: SRM 51-21-11-001-001 A01.
